# SDR ASOA05808

- Difficulty date: September 25, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 3011052
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4121 - DURING HANGAR MAINTENANCE IN ATL, THE LEFT EXIT LIGHT COVER WAS FOUND TO BE BROKEN.  MAINTENANCE REPLACED THE LEFT EXIT LIGHT COVER.  AIRCRAFT OK FOR SERVICE.  (M)
